MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWFLEX COVID 19 ANTIGEN TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWFLEX COVID 19 ANTIGEN TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number L031-118B5
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Flowflex covid 19 antigen being sold at cvs in (b)(6) near (b)(6) has two expiry dates printed.The one outside says expiry at the end of 2023 but the pouch inside says it expired in march of 2023.This is deceptive labelling by the manufacturer and will give false negative results as a result.

Brand Name
FLOWFLEX COVID 19 ANTIGEN TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key16910930
Report NumberMW5117450
Device Sequence Number6017328
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public(01)00682607660261
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2023
Device Model NumberL031-118B5
Device Catalogue Number660261
Device Lot NumberCOV2030019
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2023
Patient Sequence Number1
Patient SexMale